# SDR SWIA2021090760743

- Difficulty date: June 25, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM FLANGES LBL9 , FS.574.00-FS.621.00 HAVE CORROSION IN MULTIPLE AREAS    (C-CHECK RO 9/3/21)   REMOVED AND REPLACED FLOOR BEAM CAP FROM FS 574- FS 621 IAW REO 601R-53-61-3780 REV A DATED 2011-07-15. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
